3 doctors weighed in:

I'm 5'10'' and currently 139 lbs. I've been rapidly losing weight, until i started drinking nutrition shakes. I peaked at 147. What's going on?

3 doctors weighed in
Dr. Pamela Pappas
Psychiatry
1 doctor agrees

In brief: Not sure

It appears you're on Adderall and vyvanse, (lisdexamfetamine) either of which could affect weight.
However, this is not consistent for everyone on these meds. Using other drugs, not eating meals, & other medical problems can affect your weight too. For best answer to your question please work with your primary care physician to find and resolve these issues. Be well.

In brief: Not sure

It appears you're on Adderall and vyvanse, (lisdexamfetamine) either of which could affect weight.
However, this is not consistent for everyone on these meds. Using other drugs, not eating meals, & other medical problems can affect your weight too. For best answer to your question please work with your primary care physician to find and resolve these issues. Be well.
Thank
Dr. Jovita Anyanwu
Internal Medicine

In brief: Weight loss

Could result from medical illness, like chronic infections, auto-immune disease, endocrine disorders like hyperthyroidism, poorly controlled diabetics, emotional disorders like depression or psychosis or extreme stress or malabsorption syndromes or inadequate food intake.
Thorough evaluation is necessary to determine the etiology

In brief: Weight loss

Could result from medical illness, like chronic infections, auto-immune disease, endocrine disorders like hyperthyroidism, poorly controlled diabetics, emotional disorders like depression or psychosis or extreme stress or malabsorption syndromes or inadequate food intake.
Thorough evaluation is necessary to determine the etiology
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
434K people helped
Continue
111,000 doctors available